Mathematics for applications publishes original papers of a high scientific level in all branches of mathematics with an emphasis on applications of results in mathematics itself and other disciplines. Published by the Institute of Mathematics of Brno University of Technology since 2012, this international journal builds on Publications of Technical and Scientific Papers of the Technical University of Brno (ISBN: 80-214-020-X), a renowned journal published by the University until 1990’s. It had provided a platform for the international mathematical community to publish research papers and, after its disappearance, we decided to found a new mathematical journal to continue this service. Issued biannually on an open-access basis, the journal has English as the only language of communication.

Because of a large backlog of papers submitted to Mathematics for Applications, we decided to temporarily stop accepting new submissions.

Latest Issue

Vol. 12. No. 1. (2023)

B. Bongardt and H. Löwe
Connections between matrix products for 3-vectors and geometric algebra
DOI: 10.13164/ma.2023.01

J. YL. Forrest, Z. Gong, R. S. Clark and R. Barneva
Properties of a firm’s factor demands, optimal production correspondence, and an economy‘s aggregated supply/demand
DOI: 10.13164/ma.2023.02

J. Jánský and P. Tomášek
On complex trinomial roots distribution
DOI: 10.13164/ma.2023.03

P. Kunama and S. Leeratanavalee
All maximal unit-regular elements of Relhyp((m),(n))
DOI: 10.13164/ma.2023.04

K. Lalithambigai, P. Gnanachandra and S. Jafari
Topologies induced by graph metrics on the vertex set of graphs
DOI: 10.13164/ma.2023.05

S. Lazaar, A. Mhemdi and H. Okbani
Some remarks on neutrosophic T0 -spaces
DOI: 10.13164/ma.2023.06

D. K. Mukongo and O. Olela Otafudu
On the ultra-quasi-tight extensions
DOI: 10.13164/ma.2023.07

N. Sundriyal, J. M. Ramirez and E. B. Corrochano
A comparison of geometric algebra and harmonic domain for linear circuit analysis
DOI: 10.13164/ma.2023.08